# SDR SIMA201005706

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 27,863 hours, 23,550 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: BC10020002
- Condition: Melted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND THE CABIN CEILING PANEL 263ALC EMERGENCY LIGHT ASSEMBLY HAD MELTED TO BULB AND CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY ON CABIN CEILING PANEL 263ALC IAW EMB145 AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
